edoc

Classification(s) of Danielewski hypersurfaces

Poloni, Pierre-Marie. (2009) Classification(s) of Danielewski hypersurfaces. Transformation groups, Vol. 16, H. 2. pp. 579-597.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5262566

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Birkhäuser
ISSN:1083-4362
Note:Note: Preprint auf arxiv.org: 0912.3241v1 -- Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 Jun 2012 06:48
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page